# SDR SWAA2023031396392

- Difficulty date: January 29, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N8525S
- Make and model: Boeing 737-8H4
- Aircraft serial: 36949
- Aircraft time: 20,253 hours, 9,749 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SILL PLATE HAS SEVERAL AREAS OF CORROSION; MARKED.<[01] REMOVED SURFACE CORROSION ON RH SILL PLATE FROM STATION 787+5 TO 847. MATERIAL REMAINING THICKNESS .043. SILLL PLATE REQUIRE TO BE REPALACE. ALL WORK REFERENCE TO SRM 53-60-15-1A-1;[02] VERIFIED REMOVED SURFACE CORROSION ON RH SILL PLATE FROM STATION 787+5 TO 847. MATERIAL REMAINING THICKNESS .043. SILLL PLATE REQUIRE TO BE REPALACE. ALL WORK REFERENCE TO SRM 53-60-15-1A-1.;[03] LOCATED; DRILLED; AND COUNTERSUNK NEW AFT CARGO DOOR SILL PLATE IAW SRM 51-40-05 AND SRM 51-40-08. TREATED AND PRIMED NEW HOLES IAW SRM 51-20-01;[04] VERIFIED CORRECTIVE ACTION #3: LOCATED; DRILLED; AND COUNTERSUNK NEW AFT CARGO DOOR SILL PLATE IAW SRM 51-40-05 AND SRM 51-40-08. TREATED AND PRIMED NEW HOLES IAW SRM 51-20-01;[05] INSTALLED NEW SILL PLATE PER SRM 51-40-02.;[06] VERIFIED INSTALLED NEW SILL PLATE PER SRM 51-40-02.
